MathSciNet Relay Station
MathSciNet bibliographic data
MR2165387 34K12 (34K25 35K57 35Q80 35R35 92C15)
Chen, Xinfu; Cui, Shangbin; Friedman, Avner A hyperbolic free boundary problem modeling tumor growth: asymptotic behavior. Trans. Amer. Math. Soc. 357 (2005), no. 12, 4771–4804.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement